Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Reply
 
Thread Tools Display Modes
  #1  
Old 12-08-18, 18:01
hubble hubble is online now
 
Join Date: Aug 2018
Posts: 9
I want to go out but physical symptoms stopping me

Currently no "mental" anxiety or depression (a lot of it in the past though).

However, acute issue (3 months ago) of palps, hyperventilation, heavy head/drowsiness/dragged down -- all 24x7, so plenty of somatic symptoms weighing down on me. I am NOT fatigued though.

Essentially homebound except doctor visits. One Inderal 2x10mg and Lexapro 20mg to try and help these symptoms, no help yet.

Doing nothing other than video gaming and sitting on my laptop. Realistically this has been going on for over a year. Managed a semester part time at college, but nothing else.

The problem is I WANT to go out and do things, but when I do the minute I get home I am drowsy and the longer I am out the worse it is.

Is the agoraphobia? I mean I am not scared to leave the house, I want to, but the physical symptoms are debilitating.
Reply With Quote
Reply

Tags
physical, stopping, symptoms


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Symptoms from stopping mirtazapine Hales221 Zispin / mirtazapine 2 18-01-18 08:03
Flu -like Symptoms When Stopping Citaloprim. Brian Symptoms 4 24-09-15 00:38
Psychological symptoms fading or gone, physical symptoms sticking around??? CharlitS Symptoms 3 23-06-14 20:54
Stopping Citalopram symptoms alexalexalex Symptoms 9 05-09-12 21:34
Physical symptoms without mental symptoms? Jamcat General Anxiety / Generalised anxiety disorder (GAD) 1 13-06-11 13:18


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.